Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Had defibrillator implant. Dark rashes appeared. Not cured by cream. How to get rid of this?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5865 Questions
Question
I had a defublator implant in sept 18 /2009 a few weeks later l get the dark scrs on my arm and a rash, it is now all over my body went to Bentaub hosp they sent me to a skin clinic they did not know why give me creams they did not work l used all kinds of cream then went to a Dermatologist he did not know why gave me the same cream did not work then l use french oil for in 2011 for 4mnth did some good then l started using palmers cocoa butter still it is taking the dark spots away and stops the iching , then when to baylor skin clinic this prof did not even take a skin biopsy and said it was dry skin l know better please pleas help me l lok lilke a freak now 3yrs my heart doc does knowknow why thank you
Posted Tue, 5 Mar 2013 in Skin Rash
 
 
Answered by Dr. Rahul Kumar 2 hours later
Hello,
Thanks for writing to us.

Persistent skin rash for 3 years without any symptoms, occurs mainly due to persistent dilatation of small blood vessels.

It can also occur in conditions like cutaneous lymphoma, but is associated with symptoms like itching, change in appearance of lesion etc.

A biopsy is must to know exactly what the issue is.

If possible please send me a photograph of the rash, this will help us immensely in identifying the nature of the problem.
In this forum there is a provision of attaching photographs, kindly use that.

I would like to know whether the scar which you mentioned, has developed post surgery or is it spontaneous.
Kindly send a photograph of the scar also.

Wishing you good health.

Thank you.
Above answer was peer-reviewed by
 
Follow-up: Had defibrillator implant. Dark rashes appeared. Not cured by cream. How to get rid of this? 14 hours later
I did have 2 biospys they could not find out what is was one from a dermatologist and when from XXXXXXX taubhosp the dark scars are fading but the rash it isitching it drys the cames back liqiud coming out l will find a way to get a picture to u it is little pimple like over the dark scars and how do l sent a picture
 
 
Answered by Dr. Rahul Kumar 1 hour later
Hello,
Thanks for the follow up query.
In your previous post you did not mention about liquid coming out from lesion.
Oozing from lesion is usually seen in eczemas.
According to my thinking you body has got sensitized to some component of the implanted defibrillator, this has led to an eczematous reaction in your body, called as endogenous eczema.
Usually there are no findings on biopsy in cases of eczema.

To treat this condition you need to apply some mild topical steroid like desonide and take an antihistamine for itching. The choice of drug needs to be decided by your physician since you're already receiving many drugs.

You have a feature to upload the picture by yourself on the right side of this query page.
If not able to do so please mail me on YYYY@YYYY

Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor